# SDR DALA2015110206637

- Difficulty date: November 1, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Unsecure
- Location: Bs 180-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAPPING BETWEEN FUSELAGE SKIN AND INTERNAL DOUBLER EXISTING REPAIR, BS Y=180-200 BETWEEN LONGERONS 26-27RT.  REMOVE FINGER DOUBLERS, NEW FINGER DOUBLER WERE FABRICATED WERE TREATED AND PAINTED IAW SRM 51-30-2, 51-10-3, PAR 14 AND 21 AND 53-04, FIG 128.
